# SDR JIKA20200316201

- Difficulty date: March 12, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N164HA
- Make and model: Beech B-99
- Aircraft serial: U60
- Aircraft time: 53,138 hours, 39,143 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE TO ONT FROM VIS, RIGHT FIRE T-HANDLE LIGHT HAD ILLUMINATED.  PILOT PROCEEDED THE MEMORY ITEMS BY BROUGHT THE ASSOCIATED ENGINE POWER BACK TO 300 TORQUE, SHUTDOWN RIGHT GENERATOR AND STARTING A TIMER FOR 20 SECONDS.  WHILE WAITING ON SET A TIMER; PILOT OBSERVED ENGINE’S INDICATION AND RIGHT ENGINE FOR ANY SIGN OF SMOKE OR FLAME, ALL ENGINE INDICATIONS WERE NORMAL AND NO SIGN OF SMOKE NOR FLAME.  AT THE END OF 20 SECONDS, THE T-HANDLE LIGHT HAS NOT EXTINGUISHED.  PILOT PROCEEDED INFLIGHT ENGINE FAILURE MEMORY ITEMS AND REQUESTED AN EMERGENCY DIVERTING TO BUR.  ATC APPROVED VISUAL APPROACH ON RWY 8, THEN THE PILOT COMPLETED THE SINGLE ENGINE DESCENT CHECKLIST AND LANDED SAFELY.   
BUR MAINTENANCE INSPECTED ALL 3 FIRE DETECTOR LIGHTS AND WIRING HARNESS.  FOUND #1 DETECTOR WAS WET, CLEANED AND DRIED AS NECESSARY, TESTED ALL 3 DETECTORS ALL GOOD.  GROUND OPERATED RH ALL ENGINE INDICATIONS NORMAL.
